# SDR SWAA2023060153112

- Difficulty date: May 28, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 37,902 hours, 23,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OWE DOOR IDENTIFIER HAS 1 BULB OUT. (MARKED)<[01] REMOVED AND REPLACED LH OWE DOOR IDENTIFIER BULB PER AMM 33-51-04-960-801;[02] VERIFIED CORRECTIVE ACTION STEP 1. TASK CARD COMPLETE.
